I had Juvederm done April 20th and was quite happy with it.. Last week all the areas where i had the injections have swelled up and no i have a number of epedima's in my lips and extreme hardness where all the rest of the injections are..I thought perhaps I have developed an alergy from it so I have been taking algergy pills to help the swelling..Nothing is working and my skin for some reason has been very tight and I am developing lumps ( tumor like) in the all the areas..What can I do ?
What Can I Do About my Bad Reaction to Juvederm?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Reaction to Juvederm
What you describe is extremely unusual. First, make sure you see the doctor who did the treatment. Was it Juvederm or some other product, such as Artefill? Is this a reaction secondary to an immune reaction which is extremelly uncommon, or is it an infectiton related to a biofilm, or some other infection (such as a dental abscess) that spread and seeded around the filler? Your doctor should see you and evaluate this as soon as possible.
A reaction to the juvederm itself is extremely rare. If you are having problems with the filler and want it removed, you should go back to your doctor and have him dissolve with hyaluronidase this may help with the reaction.
Reaction to Juvederm
Reactions to Juvederm are relatively rare, however what you are describing as lumps and bumps on your face where Juvederm has been injected, could possibly be granulomas or an immune system reaction to the filler. Such a reaction with formation of granulomas is rare but has been described in the medical literature. It is not possible to predict or test for such a reaction.
It is important for you to see the doctor that did the injection for an evaluation and treatment of this reaction.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.